MathSciNet Relay Station
MathSciNet bibliographic data
MR2088032 35H10 (31B05 35A08 35A30 35K70)
Kogoj, Alessia Elisabetta; Lanconelli, Ermanno An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations. Mediterr. J. Math. 1 (2004), no. 1, 51–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement